# SDR FDEA201910252751

- Difficulty date: October 25, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 33,461 hours, 18,417 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Frame 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE - CROSSBEAM CRACKED, AT FR32,   BETWEEN Y1456 AND Y1959 REPAIRED THE MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE CROSSBEAM CRACK    AT FR32 BETWEEN Y1456 AND Y1959 PER A300-600F SRM53-10-15-201 FIGURE 212 & EA: 6-5310-  T0350599 P1. EA TITLE: FUSELAGE - MAINFRAME - CRACK ON CROSSBEAM AT FR32, Y1456 -  Y1959. MAJOR REPAIR IAW FEDEX GMM6-2-100.
